Wilson, N.J., Cole, C., Kroboth, K. et al. (11 more authors) (2017) Mutations in POGLUT1 in Galli-Galli /Dowling Degos-Disease. British Journal of Dermatology, 176 (1). pp. 270-274. ISSN 0007-0963
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2016 The Authors. British Journal of Dermatology published by John Wiley & Sons Ltd on behalf of British Association of Dermatologists. This is an open access article under the terms of the Creative Commons Attribution License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited. |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Medicine, Dentistry and Health (Sheffield) > The Medical School (Sheffield) The University of Sheffield > Sheffield Teaching Hospitals |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 23 Mar 2017 10:36 |
Last Modified: | 23 Mar 2017 10:36 |
Published Version: | https://doi.org/10.1111/bjd.14914 |
Status: | Published |
Publisher: | Wiley |
Refereed: | Yes |
Identification Number: | 10.1111/bjd.14914 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:113771 |
Download
Filename: Wilson_et_al-2017-British_Journal_of_Dermatology.pdf
Licence: CC-BY 4.0